Viscosity solutions of nonlinear second-order partial differential equations in hilbert spaces

Ishii Hitoshi

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)601-650
Number of pages50
JournalCommunications in Partial Differential Equations
Volume18
Issue number3-4
DOIs
Publication statusPublished - 1993 Jan 1
Externally publishedYes

Fingerprint

Hilbert spaces
Viscosity Solutions
Second order differential equation
Partial differential equations
Partial differential equation
Hilbert space
Viscosity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Viscosity solutions of nonlinear second-order partial differential equations in hilbert spaces. / Hitoshi, Ishii.

In: Communications in Partial Differential Equations, Vol. 18, No. 3-4, 01.01.1993, p. 601-650.

Research output: Contribution to journalArticle

@article{6e5f2164678549a48ad106c3dbcee34a,
title = "Viscosity solutions of nonlinear second-order partial differential equations in hilbert spaces",
author = "Ishii Hitoshi",
year = "1993",
month = "1",
day = "1",
doi = "10.1080/03605309308820943",
language = "English",
volume = "18",
pages = "601--650",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "3-4",

}

TY - JOUR

T1 - Viscosity solutions of nonlinear second-order partial differential equations in hilbert spaces

AU - Hitoshi, Ishii

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=84963144955&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963144955&partnerID=8YFLogxK

U2 - 10.1080/03605309308820943

DO - 10.1080/03605309308820943

M3 - Article

VL - 18

SP - 601

EP - 650

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 3-4

ER -